# SDR SWAA030217

- Difficulty date: January 28, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 16,646 hours, 10,216 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 115A81618
- Condition: Cracked
- Location: Lt Wing T/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND LT WING T/E SUPPORT FRAME CRACKED, WBL 413.18.  REPAIRED FRAME PER SWA EA.
